# SDR YENA2024091701277

- Difficulty date: September 15, 2024
- Submitted: September 17, 2024
- Operation: Air carrier
- Aircraft: N2157J
- Make and model: Airbus A321-271N
- Aircraft serial: 11397
- Aircraft time: 4,116 hours, 721 cycles
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Control Valve
- Part number: 32914322
- Part serial: 3152
- Condition: Faulted
- Location: Zone 100
- Part time: 8,996 hours, 9,395 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLT#1926, LGW-BOS. (ETOPS) 'APU CLASS II MSG ( CLASS II MAINTENANCE MESSAGES DISPLAYED ); REMOVED AND REPLACED APU LOAD CONTROL VALVE IAW 49-51-51. OPS CHECKS GOOD. NO DEFECT NOTED.THIS CLEARS MDDR 560307.MX-4 UPDATED PLACARD REMOVED.
